# SDR 0602909995

- Difficulty date: December 22, 2006
- Submitted: January 23, 2007
- Operation: Air carrier
- Aircraft: N8978E
- Make and model: Doug DC-9-31
- Aircraft serial: 47327
- Aircraft time: 83,652 hours, 75,878 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1095 L25lr
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPECIAL VISIT AIRCRAFT SUSTAINED DAMAGE FROM LT WING JACK.  FRAME WAS DAMAGED AT BS 1095 L25L-L25R AND FUSELAGE SKIN DAMAGED BS 1087-1121.  REPAIRS ACCOMPLISHED PER EA 99-208718.
